# SDR IPXA2023082302235

- Difficulty date: August 23, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N377UP
- Make and model: Boeing 767-300
- Aircraft serial: 66812
- Aircraft time: 3,533 hours, 1,399 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Dented
- Location: Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SDR FILED OPEN *** DENT ON BULK CARGO DOOR DENT ON BULK CARGO DOOR FWD EDGE LOCATED 10Â€? FROM TOP AND 1.75Â€? FROM FWD EDGE. DENT IS 4.0Â€? / 1.75Â€? AND A/Y= 33.33. FOUND TO BE WITHIN LIMITS REF SRM 52-30-01-1A-1 FIG 101 SHEET 4, DETAIL 6
